# SDR DALA2017020200954

- Difficulty date: February 1, 2017
- Submitted: February 5, 2017
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,631 hours, 23,535 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUME FORWARD GALLEY OVEN INOPERATIVE WITH ASSOCIATED ELECTRICAL SMELL. PULLED OVEN CIRCUIT BREAKER AND SMELL DISSIPATED. MAINTENANCE REPLACED OVEN. OPS CHECK OK.
